# SDR UPS97824598

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, F/S 70 FRAME CHORD FWD LOWER FLANGE EXFOLIATED BETWEEN LONGERONS 32 AND 33R.  REMOVED DAMAGED SECTION OF CHORD AND INSTALLED REPLACEMENT SECTION IAW SRM 53-2-5 FIG 8C, 51-1-20, AND 51-1-21.
